# SDR USAA011405

- Difficulty date: November 28, 2001
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Part time: 46,642 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND PYLON SKIN CRACKED .75 INCH, NR 1 ENGINE PYLON UPPER SKIN STRUCTURE AT ACCESS PANEL.  STOP DRILLED AND INSTALLED DOUBLER PER TYP REPAIR 54-30-07.  (M)
